×

Found 5 Documents (Results 1–5)

Integrability of the Kruskal-Zabusky discrete equation by multiscale expansion. (English) Zbl 1215.35140

Ma, Wen-Xiu (ed.) et al., Nonlinear and modern mathematical physics. Proceedings of the 1st international workshop held in Beijing, China, July 15–21, 2009. Melville, NY: American Institute of Physics (ISBN 978-0-7354-0755-8/pbk). AIP Conference Proceedings 1212, 66-80 (2010).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Year of Publication

all top 3

Main Field

Software